# SDR AALA202205202462

- Difficulty date: May 19, 2022
- Submitted: May 20, 2022
- Operation: Air carrier
- Aircraft: N341RW
- Make and model: Boeing 737
- Aircraft serial: 44464
- Aircraft time: 3,941 hours, 1,566 cycles
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Idg
- Part number: 761574B
- Part serial: AAAH013910
- Condition: None
- Location: Zone 400 - Nac/P
- Part time: 7,053 hours, 2,786 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: APPROXIMATLY 3 SECONDS AFTER BRAKE RELEASE ON TAKEOFF, MASTER CAUTION/ ELEC/ NUMBER 2 GENERATOR DRIVE LIGHT ILLUMINATED. REJECTED TAKEOFF INITIATED AT 60 KIAS. DRIVE LIGHT WENT OUT BEFORE DEPARTING RUNWAY, BUT ILLUMINATED AGAIN TWO MINUTES LATER. NO 2 ENGINE WAS THEN SHUTDOWN. REMOVED AND REPLACED NUMBER 2 INTEGRATED DRIVE GENERATOR PER AMM 24-11-11.
